On representation of finite pseudo-Boolean algebras and one of its applications
Matematičeskie zametki, Tome 52 (1992) no. 2, pp. 127-137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_2_a14,
author = {V. I. Khomich},
title = {On representation of finite {pseudo-Boolean} algebras and one of its applications},
journal = {Matemati\v{c}eskie zametki},
pages = {127--137},
year = {1992},
volume = {52},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_2_a14/}
}
V. I. Khomich. On representation of finite pseudo-Boolean algebras and one of its applications. Matematičeskie zametki, Tome 52 (1992) no. 2, pp. 127-137. http://geodesic.mathdoc.fr/item/MZM_1992_52_2_a14/